# SDR DALA1252761608

- Difficulty date: October 25, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 53,259 hours, 7,329 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 26AB WHITE AISLE EMERGENCY EXIT PATH LIGHT INOPERATIVE. FOUND WIRES BROKEN OFF CONNECTOR AT OTBD SEAT LEG.  FWD EMERGENCY EXIT PATH LIGHT AT 26AB.  ALL OTHER EMER EXIT LIGHTS OPS NORMAL.
